Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Question about Lyrica?

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:19 AM in Pain Medications
I have heard the good and bad about Lyrica and would like to have some of you give me the actual from the horses mouth, experiences with Lyrica. I have been put on Cymbalta for the nerve pain in my legs and it isn't doing a thing for me a barely covering the depression. I would just like to have some input---good or bad if it is worth trying.
Thank You, nana2007~Dawn


  • hi! i am now on 300mg of Lyrica daily. started at 50mg and worked up. it is a medication you have to let your body adjust to. there side effects like sleepiness, blurred vision, feeling "loopy!" gradually these things disappeared and i feel pretty good now with it. it has helped my nerve pain.i would suggest it to someone with bad sciatica who really needs some relief. sticking with it and working through the side effects, which included an extra 20 pounds, is your main goal. some people just give up and don't give it a chance. it has been a lifesaver for me! Jenny :)
  • Thank You Jenny,
    It gives me some hope that you are taking it and have adjusted over time. How long would you say that it took for you to adjust to the Lyrica? I have got to find something that will deal with the neuro-pathy in both of my legs. The Cymbalta is doing nothing for them and I have got to convince the doc to try something else.
    Thank You for your input and I am sorry that it has taken me a while to get back to you,
  • :) hi! i am more that happy to answer your questions. it took awhile. i would increase the dose and then about a week later go up some more. the higher the dose of course the more intense the side effects. within two months i was feeling like myself, not dozing off and my vision improved drastically. the weight gain, i had no swollen hands and feet, has gone down with a change in eating habits! lol! really, the end result has made it worthwhile to go through the adjustments. i take it now, once a day and have just occasional blurred vision and a little lightheadedness. of course all our systems are different and perhaps it will go a little quicker for you. good luck and fell free to ask away! see you around! Jenny :)
Sign In or Register to comment.